# SDR 97ZZZX1660

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FF
- Make and model: Boeing 747121
- Aircraft serial: 19659
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AREA OF SEAT 36HJK CEILING EMERGENCY LIGHT INOPERABLE.  C-ZONE, SEATS 43ABC TO SEATS 45ABC EGRESS LIGHTS INOPERABLE.  FOUND CEILING LIGHTS BATTERY PACK DISCONNECTED, RECONNECTED.  OPS CHECKS OK.  FOUND BROKEN WIRE AT SEAT 45ABC, SPLICED WIRE AND OPS CHECKS OK.  REFERENCE:  OPERATOR CONTROL NR TWRA 9742.
